# SDR QXEA2009031900187

- Difficulty date: March 15, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,998 hours, 5,150 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 618
- Condition: Failed
- Location: Ahrs
- Part time: 232 hours, 233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - CRUISING 23000 FEET MASTER CAUTION AND "ELEVATOR FEEL" CAUTION LIGHT.  AUTOPILOT DISCONNECTED ATT FAIL HDG FAIL ON FO'S PFD AND HDG FAIL ON FO'S MFD.  FMS INFORMATION ON FO'S MFD DISAPPEARED.  MSG ON FO'S FMS SAYING SOMETHING ABOUT AHRS 2.  DIVERTED TO BOI.  LANDING UNEVENTFUL.  REMOVED AND REPLACED AHRU NR 2 COMPUTER, OPS CHECKS GOOD.  RETURNED TO SERVICE.
